Spectral problems in the theory of averaging and $G$-convergence
Doklady Akademii Nauk, Tome 259 (1981) no. 2, pp. 294-299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_259_2_a8,
author = {A. S. Shamaev},
title = {Spectral problems in the theory of averaging and $G$-convergence},
journal = {Doklady Akademii Nauk},
pages = {294--299},
year = {1981},
volume = {259},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_259_2_a8/}
}
A. S. Shamaev. Spectral problems in the theory of averaging and $G$-convergence. Doklady Akademii Nauk, Tome 259 (1981) no. 2, pp. 294-299. http://geodesic.mathdoc.fr/item/DAN_1981_259_2_a8/